# SDR 2ARF200908001

- Difficulty date: August 22, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug MD 83
- Aircraft serial: 49659
- Aircraft time: 50,450 hours, 36,183 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM DUE TO SPOILER DEPLOYED LIGHT TURNED ON AND LEFT SPOILER PARTIALLY EXTENDED.  MX ADJUSTED THE RT OTBD SPOILER, DEPLOYED SENSOR IAW MM 27-61-05 AND CHECKED SPOILER ACTUATORS MECHANISM IAW MM 27-60-00, ALL CORRECT.
